Since testosterone booster supplements are not anabolic steroids, they don’t cause the excess oil that sits atop the skin, which is responsible for steroid users’ often suffering from cases of acne. We don’t have enough data to know for certain what side effects occur with the use of a testosterone booster supplement. However, if you feel like you’re experiencing any ill effects as a result of the use of a testosterone booster product, immediately stop using it and consult your physician.
He or she will ask about all your symptoms and give you a physical exam. Symptoms of low testosterone can include less of a sex drive, loss of body hair, breast growth, needing to shave less often, a drop in muscle size and strength, and bones that break more easily. Testosterone treatment has not been shown to improve erections in men with normal testosterone levels. And studies show that it does not help men with low testosterone levels if ED is their only symptom.
Your pores will become larger and there will be more oil production. You’ll also notice that the odors of your sweat and urine will change and that you may sweat more overall. You may develop acne, which in some cases can be bothersome or severe, but usually can be managed with good skin care practices and common acne treatments.